Mathematische Zeitschrift

, Volume 208, Issue 1, pp 557–565

Dirichlet problems for heat flows of harmonic maps in higher dimensions

  • Yunmei Chen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chen Y., Ding, W.Y.: Blow up and global existence for heat flows of harmonic maps. Invent. Math.99, 567–578 (1990)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Chen, Y., Struwe, M.: Existence and partial regularity for heat flow for harmonic maps. Math. Z.201, 83–103 (1989)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Coron, J.M., Ghidaglia, J.M.: Explosion en temps fini pour le flot des applications harmoniques. C. R. Acad. Sci., Paris Ser. I.308, 339–344 (1989)MATHMathSciNetGoogle Scholar
  4. 4.
    Ding, W.Y.: Blow-up of solutions of heat flows for harmonic maps. (Preprint 1988)Google Scholar
  5. 5.
    Eells, J., Sampson, J.H.: Harmonic mappings of Riemannian manifolds. Am. J. Math.86, 109–160 (1964)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Hamilton, R.: Harmonic maps of manifolds with boundary. (Lect. Notes Math., vol. 471) Berlin Heidelberg New York: Springer 1975MATHGoogle Scholar
  7. 7.
    Ladyzenskaja, O.A., Solonnikov, V.A., Ural'ceva, N.N.: Linear and quasilinear equations of parabolic types. (Transl. Math. Monogr., vol. 23) Providence, R.I.: Am. Math. Soc. 1968Google Scholar
  8. 8.
    Schoen, R., Uhlenbeck, K.: Boundary regularities and the Dirichlet problem for harmonic maps. J. Differ. Geom.18, 253–268 (1983)MATHMathSciNetGoogle Scholar
  9. 9.
    Struwe, M.: On the evolution of harmonic maps in higher dimensions. J. Differ. Geom.28, 485–502 (1988)MATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Yunmei Chen
    • 1
  1. 1.International Centre for Theoretical PhysicsTriesteItaly
  2. 2.Department of MathematicsUniversity of FloridaGainesvilleUSA

Personalised recommendations